• DocumentCode
    2584186
  • Title

    Plane electromagnetic wave scattering by a spherical inclusion embedded in a lossy film

  • Author

    Osharin, A.M.

  • Author_Institution
    Radiophys. Res. Inst., Gorky
  • Volume
    2
  • fYear
    1998
  • fDate
    2-5 Jun 1998
  • Firstpage
    534
  • Abstract
    The addition theorems are used to treat the problem of the plane electromagnetic wave scattering by a spherical inclusion, embedded in a lossy plane-parallel homogeneous film, covering a lossy half space
  • Keywords
    Maxwell equations; absorbing media; electromagnetic wave scattering; Maxwell´s equations; addition theorems; homogeneous film; lossy film; lossy half space; plane electromagnetic wave scattering; spherical inclusion embedded; Boundary conditions; Electromagnetic fields; Electromagnetic propagation; Electromagnetic scattering; Magnetic fields; Maxwell equations; Optical films; Permeability; Region 2; Region 3;
  • fLanguage
    English
  • Publisher
    ieee
  • Conference_Titel
    Mathematical Methods in Electromagnetic Theory, 1998. MMET 98. 1998 International Conference on
  • Conference_Location
    Kharkov
  • Print_ISBN
    0-7803-4360-3
  • Type

    conf

  • DOI
    10.1109/MMET.1998.709807
  • Filename
    709807